advertisement
Question
Posted by: Vettie | 2008/01/22

Dieting and the pill

I have an important question, I am on Nordette and want to use Herbex pills to loose some fat. Will this make my pill unsafe?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Reader
It is not a good idea to take any slimming pills, esp pills that may cause diarrhoea or that contain epinephrine, pseudo-epinephrine or synephrine (check on the label of the pills), if you are taking an oral contraceptive as they have been shown to make the pill less effective. Rather lose your weight the with a balanced low-fat diet and plenty of exercise.
Rather safe than sorry.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement